# SDR 0101719959

- Difficulty date: April 29, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N919RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47612
- Aircraft time: 87,230 hours, 79,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK EMERGENCY LIGHT INOPERATIVE AT MOST AFT POSITION.  MAINTENANCE REPLACED AFT CATWALK EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK NORMAL.
